# SDR AALA202012119006

- Difficulty date: December 10, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 30,442 hours, 11,425 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: 346000491
- Part serial: 35739F1
- Condition: False Indication
- Location: Cargo Bay
- Part time: 30,442 hours, 11,425 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  BOTH AFT AND FORWARD CARGO DISCHARGE LIGHT ILLUMINATED.  REPLACED CARGO FIRE BOTTLE EXTINGUISHER 400SWX AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 26-31-41.
